×

Found 7,535 Documents (Results 1–100)

100
MathJax

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 07542529

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34L40 34L10
PDF BibTeX XML Cite
Full Text: DOI

Tunneling estimates and approximate controllability for hypoelliptic equations. (English) Zbl 07492815

Memoirs of the American Mathematical Society 1357. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5138-7/pbk; 978-1-4704-7023-4/ebook). vii, 95 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Nonstandard Liouville tori and caustics in asymptotics in the form of Airy and Bessel functions for 2D standing coastal waves. (English. Russian original) Zbl 1485.35307

St. Petersbg. Math. J. 33, No. 2, 185-205 (2022); translation from Algebra Anal. 33, No. 2, 5-34 (2021).
MSC:  35P20 35B40 35J25
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of kink-soliton solutions of the \((2+1)\)-dimensional sine-Gordon equation. (English. Russian original) Zbl 1486.81102

Theor. Math. Phys. 210, No. 1, 68-84 (2022); translation from Teor. Mat. Fiz. 210, No. 1, 80-98 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software